Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 790521, 9 pages
http://dx.doi.org/10.1155/2014/790521
Research Article

Robust Control for Singular Time-Delay Systems via Parameterized Lyapunov Functional Approach

College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China

Received 22 July 2014; Revised 18 September 2014; Accepted 23 September 2014; Published 27 November 2014

Academic Editor: Mathiyalagan Kalidass

Copyright © 2014 Li-li Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new version of delay-dependent bounded real lemma for singular systems with state delay is established by parameterized Lyapunov-Krasovskii functional approach. In order to avoid generating nonconvex problem formulations in control design, a strategy that introduces slack matrices and decouples the system matrices from the Lyapunov-Krasovskii parameter matrices is used. Examples are provided to demonstrate that the results in this paper are less conservative than the existing corresponding ones in the literature.